:: Volume 1, Issue 2 (3-2005) ::
JSRI 2005, 1(2): 123-142 Back to browse issues page
Estimation of Scale Parameter in a Subfamily of Exponential Family with Weighted Balanced Loss Function
A. Parsian *1, M. Jafari Jozani
1- , ahmad_p@cc.iut.ac.ir
Abstract:   (2480 Views)

Suppose x1,x2, x3, ..., xn is a random sample of size from a distribution with pdf...[To continue please click here]

Keywords: Admissibility, exponential family, weighted balanced loss function, Bayes estimator, empirical Bayes estimator, hierarchical Bayes estimator.
Full-Text [PDF 483 kb]   (709 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/9 | Accepted: 2016/02/9 | Published: 2016/02/9



XML   Persian Abstract   Print



Volume 1, Issue 2 (3-2005) Back to browse issues page